# SDR 98ZZZX3789

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPALCED EROSION SHIELD ON NR 4 DUE TO DEBOND BEYOND LIMITS.  REPAIRED EROSION SHIELD ON NR 2 BLADE.
